Publication detail

On a symmetric bilinear system of difference equations

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a symmetric bilinear system of difference equations

English Title

On a symmetric bilinear system of difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

We show in an elegant way how the main result in the recent paper Matsunaga and Suzuki (2018 in AMM) follows from a known result, and discuss qualitative properties of the system appearing therein

English abstract

We show in an elegant way how the main result in the recent paper Matsunaga and Suzuki (2018 in AMM) follows from a known result, and discuss qualitative properties of the system appearing therein

Keywords

Bilinear difference system; general solution;symmetric system of difference equations

Released

14.03.2019

ISBN

0893-9659

Periodical

APPLIED MATHEMATICS LETTERS

Year of study

89

Number

2019

State

US

Pages from

15

Pages to

21

Pages count

7

URL

Documents

BibTex


@article{BUT159158,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a symmetric bilinear system of difference equations",
  annote="We show in an elegant way how the main result in the recent paper Matsunaga and Suzuki (2018 in  AMM) follows from a known result, and discuss qualitative properties of  the system appearing therein",
  chapter="159158",
  doi="10.1016/j.aml.2018.09.006",
  howpublished="online",
  number="2019",
  volume="89",
  year="2019",
  month="march",
  pages="15--21",
  type="journal article in Web of Science"
}